Simplified periodic anderson model : exact solution in infinite dimensions
Visualizar/abrir
Data
1997Tipo
Abstract
We present a diagrammatic perturbative treatment of the hybridization for the periodic Anderson model that recovers the dynamical mean-field equations in the limit of infinite dimensions. The resulting effective singlesite problem is naturally addressed by perturbation theory on the dynamical mean field. We introduce a simplified version of the model in which only electrons with a given spin orientation hybridize. The perturbation series can be summed in this case, yielding an exact solution fo ...
We present a diagrammatic perturbative treatment of the hybridization for the periodic Anderson model that recovers the dynamical mean-field equations in the limit of infinite dimensions. The resulting effective singlesite problem is naturally addressed by perturbation theory on the dynamical mean field. We introduce a simplified version of the model in which only electrons with a given spin orientation hybridize. The perturbation series can be summed in this case, yielding an exact solution for the single-particle Green’s functions. Electronic and transport properties are analyzed, showing the existence of a metallic regime with non-Fermiliquid behavior. ...
Contido em
Physical review. B, Condensed matter. New York. Vol. 55, no. 11 (Mar. 1997), p. 6825-6831
Origem
Estrangeiro
Coleções
-
Artigos de Periódicos (42138)Ciências Exatas e da Terra (6312)
Este item está licenciado na Creative Commons License
